# SDR USAA2013022200009

- Difficulty date: January 24, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D5311039620001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - ELONGATED HOLE ON FLOORBEAM SPLICE AT FR24, -Y1292.  REPLACED FLOORBEAM SPLICE AT FR24, -Y1292 IAW A320 SRM 51-72-11.
